# SDR DALA2023100208044

- Difficulty date: September 23, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 56,419 hours, 27,853 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3277 FWD LAV O2 MASKS KEPT DROPPING IN FLIGHT. CORRECTIVE ACTION: R/R OXY MASK ASSY PER A320 AMM 35-21-41. OPS CK GOOD. (2984221)
